MAUDE Adverse Event Report: ST PAUL CADD ADMINISTRATION SET WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ST PAUL CADD ADMINISTRATION SET WITH FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7357-24
Medical Device Problem Code Disconnection (1171)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/25/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the tubing disconnected from its own port.Patient involvement unknown.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product was returned; therefore, no visual and functional tests were performed, the reported complaint could not be confirmed, and the root cause could not be determined.Email is: regulatory.Responses@icumed.Com.

Brand Name
CADD ADMINISTRATION SET WITH FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ST PAUL
1265 grey fox rd.
st. paul MN 55112
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17776885
Report Number3012307300-2023-09053
Device Sequence Number7750380
Product Code FPA
UDI-Device Identifier10610586027390
UDI-Public10610586027390
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K031361
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7357-24
Device Lot Number4290282
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2023
Supplement Date Received by Manufacturer09/22/2023
Initial Report FDA Received Date09/19/2023
Supplement Report FDA Received Date01/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown